Probability and Mathematical Statistics vol. 33, fasc. 2, 2013

ISSN: 0208-4147
Liczba stron: 292
Rok wydania: 2013

Publikacja jest kolejnym tomem będącego wspólną inicjatywą wydawniczą Uniwersytetu Wrocławskiego i Politechniki Wrocławskiej czasopisma „Probability and Mathematical Statistics”. Na łamach zapoczątkowanego w 1980 roku wydawnictwa publikowane są teksty stanowiące istotny wkład w zagadnienie teorii prawdopodobieństwa i statystyki matematycznej.

CONTENTS

Z. Léka and D. Petz, Some decompositions of matrix variances

O. Arizmendi, Convergence of the fourth moment and infi nite divisibility

T. Steenstrup, Herz–Schur multipliers and non-uniformly bounded representations of locally compact groups

J .-C. Wang and E. Wendler, Law of large numbers for monotone convolution

G. Fendler and M. Leinert, Separable C*-algebras and weak* fi xed point property

A. Hasegawa, N. Sakuma, and H. Yoshida, Random matrices by MA models and compound free Poisson laws

W. Młotkowski and K. A. Penson, The probability measure corresponding to 2-plane trees

K. Górska and K. A. Penson, Multidimensional Catalan and related numbers as Hausdorff moments

J. A. Mingo and R. Speicher, Schwinger–Dyson equations: classical and quantum

A. Kul a, Construction of a compact quantum group for transposition-coloring function

W. Bryc and W. Ejsmont, Fock space realizations of some classical Markov processes

N. Muraki, A simple proof of the classifi cation theorem for positive natural products

F. Lehner, Free nested cumulants and an analogue of a formula of Brillinger

A. Kula and J. Wysoczański, An example of a Boolean-free type central limit theorem

T. Hirai, Classical method of constructing a complete set of irreducible representations of semidirect product of a compact group with a fi nite group

M. Bożejko and T. Hasebe, On free infi nite divisibility for classical Meixner distributions

A. Lanconelli and A. I. Stan, An inequality for norms of Poisson Wick products

S.-H. Kye, Faces for two-qubit separable states and the convex hulls of trigonometric moment curves

W. Młotkowski and A. Romanowicz, A family of sequences of binomial type

S. Das and E. Lytvynov, A chaotic decomposition for generalized stochastic processes with independent values

S. Chen and R. Hudson, Some properties of quantum Lévy area in Fock and non-Fock quantum stochastic calculus

U. C. J i, Y. Y. Ki m, and Y. J. Park, Convolutions of generalized white noise functionals

N. Obata, The Karlin–McGregor formula for paths connected with a clique

A. Vershik, Between “very large” and “infi nite”: The asymptotic representation theory



Kontakt

Wydawnictwo Uniwersytetu Wrocławskiego Sp. z o.o.
Pl. Uniwersytecki 15
50-137 Wrocław
tel./faks 71 375 28 85
biuro@wuwr.com.pl
marketing@wuwr.com.pl

Zapisz się na newsletter